# SDR MWEA 95298

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9915565159
- Condition: Cracked
- Location: Aft Ent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT ENTRANCE DOOR HAD 3 CRACKS INTERNALLY.  THE FITTING ON RIGHT END FRAME APPROX 1 INCH LENGTH, THE RIGHT CENTER STOP AREA LOWER HORIZONTAL ATTACH ANGLE APPROX .75 INCH LENGTH, AND THE RIGHT HAND PAN STA Z35.0, .25 INCH AT ONE FASTENER.  MAINTENANCE REPLACED ANGLES ON END FRAME AND CENTER STOP AREAS IAW SRM 51-30-2.  THE PAN WAS REPAIRED WITH DOUBLER IAW 52-01 FIG 2 SHT 3 OF SRM.  REINSTALLED DOOR, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
